# SDR AALA201605039014

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 21,155 hours, 8,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138385
- Condition: Faulted
- Location: Cabin
- Part time: 7,008 hours, 2,846 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DURING ACCOMPLISHMENT OF CARD 26C22033001, EMER LIGHTING SYS DOOR SWITCHES OPERATIONAL TEST, FOUND AFT LT EMER POWER SUPPLY UNIT FAULT LIGHT ILLUMINATED.  REPLACED EMER POWER SUPPLY UNIT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-400.
